Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Sore nipples due to breastfeeding. Using nip care cream. How to remove it easily?

Hi I delivered a boy 7 days ago and have been feeding the baby with my milk. I have developed sore nipples in the process and have been advised by my gynaecologist to use nip care cream. I see that the cream is very thick and tough to wash off. I would like to know about the cleaning process before feeding the baby. How do I take the cream off the nipple before feeding? Is it ok if the baby consumes little of the cream while suckling? Please advice.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  1944
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
hi,apply the cream after feeding . the cream gets absorbed into the skin by the time u feed the next time.u can gently clean the nipple with soft cloth soaked in warm water.there is no harm to the baby if it consumes little of the cream.congratulations. thank u.take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor